# SDR QXEA9800084

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR LOWER AFT CORNER DENTED AFT OF HINGE APPROXIMATELY .120 DEEP.  REPAIRED IAW F-28 SRM 51-31-01.
